User Tag List

Page 2 of 3 FirstFirst 123 LastLast
Results 8 to 14 of 21

Thread: Foggy Headedness

  
  1. #8
    Baby Moderator Achievements:
    Veteran1000 Experience PointsOverdrive
    Awards:
    Posting AwardDiscussion Ender
    Stfluffybrain's Avatar

    Join Date
    Dec 2008
    Posts
    347
    Country
    UK
    Gender
    Female

    Re: Foggy Headedness

    Anni, seems the majority of hypos and hashis sufferers are women, that kinda tells me it is something to do with our hormones lol noooooooo they say

    Hope you get balanced too, I am having a horrible hashis attack with getting iodine in my mineral supplements, darn I never thought about that .

    Anyway hon, take care
    luv Dawnx
    ''If you don't know where you are going, any road will get you there.'' The Cheshire Cat, Alice in Wonderland

  2. #9
    Senior Member Achievements:
    Veteran1000 Experience Points
    anni's Avatar

    Join Date
    Nov 2008
    Location
    West Yorks
    Posts
    238
    Country
    UK
    Gender
    Female

    Re: Foggy Headedness

    Hope you are having a good day, Dawn. Yep - hormones and age - women's worst enemies?!? x

  3. #10
    Member Achievements:
    1 year registered1000 Experience Points
    wes's Avatar

    Join Date
    Sep 2009
    Location
    Kentucky
    Posts
    41
    Country
    United States
    Gender
    Male

    Re: Foggy Headedness

    Quote Originally Posted by anni
    Yep - hormones and age - women's worst enemies?!? x
    Not much of a friend to men neither!

  4. #11
    Senior Member Achievements:
    Veteran1000 Experience Points
    Ginny's Avatar

    Join Date
    Dec 2008
    Location
    East Mids., UK
    Posts
    242
    Country
    UK
    Gender
    Female

    Re: Foggy Headedness

    Hi, Wes, How's it going, do you see your doctor soon? If you still have symptoms, let you doctor know

    about it and ask for a dosage increase.

    Ginny

  5. #12
    Member Achievements:
    1 year registered1000 Experience Points
    wes's Avatar

    Join Date
    Sep 2009
    Location
    Kentucky
    Posts
    41
    Country
    United States
    Gender
    Male

    Re: Foggy Headedness

    Quote Originally Posted by Ginny
    Hi, Wes, How's it going, do you see your doctor soon? If you still have symptoms, let you doctor know

    about it and ask for a dosage increase.

    Ginny
    Hi Ginny,

    Funny that you ask! I just came home from my doctor's appointment. He did another blood test today, so I won't know the result for few days. I did tell him that my energy level had improved for a short time, as well as the brain fog, but now I feel sluggish again. He doesn't seem to be that informed about brain fog; that seemed interesting to him, but not something he would attribute to Hypothyroidism. I know from how I felt that it was related. I will see what the test results are and how I do on my next dosage.

    for asking. You are being a Godsend on this forum with your helpfulness and the good information you are sharing with those of us new to this health issue. You are appreciated!

    Wes

  6. #13
    Member Achievements:
    1 year registered1000 Experience Points
    wes's Avatar

    Join Date
    Sep 2009
    Location
    Kentucky
    Posts
    41
    Country
    United States
    Gender
    Male

    Re: Foggy Headedness

    My blood test results are in. My numbers are back in range, but my doctor is increasing my dosage of Levothyroxin to 50 mcg. Yippee! At first, his Physician's Assistant told me that my dosage would not change, but my wife called the doctor and he agreed that the dosage should be changed.

    I had felt better (more energy, much less brain fog) but I now am trudging through brain fog and tired all the time. I'm looking forward to improvement once again.

  7. #14
    Senior Member Achievements:
    Veteran1000 Experience Points
    Ginny's Avatar

    Join Date
    Dec 2008
    Location
    East Mids., UK
    Posts
    242
    Country
    UK
    Gender
    Female

    Re: Foggy Headedness

    When you increase your dose you may feel another dip for a while - or not - but if so stick with it, the
    body has more adapting to do to the increased dose but you should feel another improvement after a
    while.
    Onwards and upwards!

    Ginny.

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2021 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 01:40 PM.